Illinois Journal of Mathematics

Projective diagrams of interlocking sequences

Ross H. Street

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 15, Issue 3 (1971), 429-441.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256052612

Mathematical Reviews number (MathSciNet)
MR0279155

Zentralblatt MATH identifier
0217.34801

Subjects
Primary: 18.15

Citation

Street, Ross H. Projective diagrams of interlocking sequences. Illinois J. Math. 15 (1971), no. 3, 429--441. https://projecteuclid.org/euclid.ijm/1256052612


Export citation